# SDR AALA2019062099007

- Difficulty date: June 17, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 7,562 hours, 772 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE IN CRUISE, FLAP DISAGREE STATUS MESSAGE DISPLAYED. MAINTENANCE CHECKED AND FOUND NO MESSAGE OR RELATED MESSAGES PER FIM  27-50-F1-H8A-421A.
